# SDR VNAA2017121099904

- Difficulty date: December 10, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 17,487 hours, 12,487 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC6703320223
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT COCKPIT FLOORBEAM CRACKED. R&R CLEAT AT FS 278 LBL 12 IAW SRM 51-42-06-001-001.1.  R&R ANGLE AT LBL 12 IAW SRM 51-42-06-001-001 & REO 670-53-11-0896.3.  FAB'D REPAIR ANGLE.  LOCATED AND DRILLED REPAIR ANGLE IAW SRM 51-40-11-001-001-A01. R&R 8 EA RIVETS AT FS 280 VERTICAL POST LBL 12 IAW SRM 51-42-13-001-001. REPAIRED LT COCKPIT FLOORBEAM IAW REO 670-53-11-0896 REV -- DATED 3/17/15.
